# SDR DL76L100462

- Difficulty date: February 18, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 84,415 hours, 12,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY E-PATH LIGHT AT SEAT 31AB INOPERATIVE.  RELAMPED NO HELP.  FOUND BROKEN WIRE FOR JUMPER CABLE UNDER SEAT.  REPLACE JUMPER HARNESS.  LIGHT CKS NML.
